# SDR LR7A08046

- Difficulty date: March 19, 2008
- Submitted: March 22, 2008
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 53,799 hours, 25,487 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 142
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE REVIEW A 4 INCH LONG DENT WAS NOTED IN NOSE WHEEL WELL SKIN AT FS 142, WL156, RBL66, REQUIRING MAJOR REPAIR.  AIRCRAFT FERRIED TO ANC, REPAIR ACCOMPLISHED IAW LAC MEA 382-53-08-016.
